# SDR 2009FA0000744

- Difficulty date: July 28, 2009
- Submitted: August 21, 2009
- Operation: General aviation
- Aircraft: N554CL
- Make and model: Lear 55LEAR
- Aircraft serial: 040
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON DEPARTURE, BLEW MAIN GEAR NR 1, NR 3, AND NR 4 TIRES AT 1545 JULY 28, 2009.  (K)
